# SDR 20001219SH006

- Difficulty date: November 2, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N231TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22596
- Aircraft time: 35,631 hours, 16,094 cycles
- Engine: Pwa JT8D17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - TA440 - DURING APPROACH, HYD SYS-A  LOST, MASTER CAUTION ON A-FLT CNTRL, LOW PRESS LIGHTS ON,  ENG 1, 2.  UNEVENTFUL LANDING.  MAINT TECH PERFORMED INSP, FND HYD A-SYS RESERVOIR WITH LOW LEVEL QTY, AIR FILLING VALVE WITH LEAK.  ENG NR 2, HYD PUMP SUPPLY LINE LEAKING, ENG NR 1 HYD CASE DRAIN FILTER MAGNETIC CHIP DET FULL OF DEBRIS.  HYD PUMP SUPPLY LINE RED UNION ENG NR 2 REPLACED PER AMM 29-11-31.  SYS-A HYD RESERVOIR AIR SERVING VALVE REPLACED PER AMM 29-09-30.  ENG NR 1 HYD PUMP REPLACED PER AMM 29-11-31.  SYS A-B CASE DRAIN FILTERS REMOVED, REPLACED PER AMM 29-11-41, 29-12-71.  REPLACED HYD SYS-B PRESS XMIT PER AMM 29-31-11.  L/G RETRACT, EXT TEST PER AMM 32-32-00, NORMAL.  ACFT RETURNED SERVICE.  (X)
